Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1190–1203 (Mi zvmmf1864)  

This article is cited in 8 scientific papers (total in 8 papers)

Implementation of a three-dimensional hydrodynamic model for evolution of sedimentary basins

A. T. Ismail-zadea, A. I. Korotkiib, B. M. Naimarka, A. P. Suetovb, I. A. Tsepelevb

a International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS, Moscow
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (2513 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1138–1151

Bibliographic databases:
UDC: 519.6:531.32
MSC: Primary 86A60; Secondary 76D05, 86-08, 35Q30
Received: 24.02.1997
Revised: 01.08.1997

Citation: A. T. Ismail-zade, A. I. Korotkii, B. M. Naimark, A. P. Suetov, I. A. Tsepelev, “Implementation of a three-dimensional hydrodynamic model for evolution of sedimentary basins”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1190–1203; Comput. Math. Math. Phys., 38:7 (1998), 1138–1151

Citation in format AMSBIB
\Bibitem{IsmKorNai98}
\by A.~T.~Ismail-zade, A.~I.~Korotkii, B.~M.~Naimark, A.~P.~Suetov, I.~A.~Tsepelev
\paper Implementation of a three-dimensional hydrodynamic model for evolution of sedimentary basins
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1190--1203
\mathnet{http://mi.mathnet.ru/zvmmf1864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638646}
\zmath{https://zbmath.org/?q=an:0960.86001}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1138--1151


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1864
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Ismail-zade, A. I. Korotkii, B. M. Naimark, I. A. Tsepelev, “Numerical simulation of three-dimensional viscous flows with gravitational and thermal effects”, Comput. Math. Math. Phys., 41:9 (2001), 1331–1345  mathnet  mathscinet  zmath
    2. A. T. Ismail-zade, A. I. Korotkii, B. M. Naimark, I. A. Tsepelev, “Three-dimensional numerical modeling of the inverse problem of thermal convection”, Comput. Math. Math. Phys., 43:4 (2003), 587–599  mathnet  mathscinet  zmath
    3. Gagneux G., Masson R., Plouvier-Debaigt A., Vallet G., Wolf S., “Vertical compaction in a faulted sedimentary basin”, M2AN Math Model Numer Anal, 37:2 (2003), 373–388  crossref  mathscinet  zmath  isi  scopus
    4. Tsepelev I.A., Korotkii A.I., Ismail-Zadeh A.T., “Numerical approach to 3D forward modeling of slow viscous flow”, Computational Fluid and Solid Mechanics 2003, 2003, 1169–1171  crossref  isi  scopus
    5. Ismail-Zadeh A., Tsepelev I., Talbot C., Korotkii A., “Three-dimensional forward and backward modelling of diapirism: numerical approach and its applicability to the evolution of salt structures in the Pricaspian basin”, Tectonophysics, 387:1–4 (2004), 81–103  crossref  adsnasa  isi  scopus
    6. Ismail-Zadeh A., Schubert G., Tsepelev I., Korotkii A., “Inverse problem of thermal convection: numerical approach and application to mantle plume restoration”, Physics of the Earth and Planetary Interiors, 145:1–4 (2004), 99–114  crossref  zmath  adsnasa  isi  scopus
    7. Massimi P., Quarteroni A., Scrofani G., “An adaptive finite element method for modeling salt diapirism”, Mathematical Models & Methods in Applied Sciences, 16:4 (2006), 587–614  crossref  mathscinet  zmath  isi  scopus
    8. Ismail-Zadeh A., Korotkii A., Schubert G., Tsepelev I., “Quasi-reversibility method for data assimilation in models of mantle dynamics”, Geophysical Journal International, 170:3 (2007), 1381–1398  crossref  adsnasa  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:287
    Full text:95
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022